Cycles passing through k + 1 vertices in k-connected graphs

Jun Fujisawa, Tomoki Yamashita

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this article, we prove the following theorem. Let k ≥ 3 be an integer, G be a k-connected graph with minimum degree d and X be a set of k+ 1 vertices on a cycle. Then G has a cycle of length at least min{2d, | V(G)|} passing through X. This result gives the positive answer to the Question posed by Locke [8].

Original languageEnglish
Pages (from-to)179-190
Number of pages12
JournalJournal of Graph Theory
Issue number2
Publication statusPublished - 2008 Jun
Externally publishedYes


  • Cyclable
  • Long cycle
  • Minimum degree

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Cycles passing through k + 1 vertices in k-connected graphs'. Together they form a unique fingerprint.

Cite this